# SDR MALA975321

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Condition: Leaking
- Location: Lt Mlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3435 - AFTER TAKEOFF, CONFIGURATION WARNING LIGHT ILLUMINATED.  CREW RECYCLED LANDING GEAR WITH NO CHANGE.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED SEALS IN LEFT STRUT AND SERVICED.  MAINTENANCE PERFORMED CONFIGURATION CHECK PER SAAB MM.  (M)
